# SDR SB05175

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Cockpit
- Part time: 36,285 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOS  FLT 312 EN-ROUTE, FLL TO BOS.  WHILE THE FLIGHT WAS DESCENDING, AND GOING FROM FLAPS 10 TO FLAPS 15, THERE WAS A FLAP DISAGREEMENT.  THE FLAPS INDICATED SPLIT BETWEEN 10 AND 15 DEGREES, BUT WITH NO ASSOCIATED ROLL.  THE FLIGHT DID A GO-AROUND WHILE RETRACTING THE FLAPS TO 10 DEGREES PER THE CHECKLIST.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE TRAILING EDGE FLAP INDICATOR.  OPERATIONALLY CHECKS OK.
